Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had CVA acute lacunar stroke. Only affected and retained sound of speech. Has upset stomach. Suggest?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5289 Questions
My husband had a CVA acute lacunar stroke. It only affected the sound of his speech slightly but he retained all of his speech and coordination, with no aphasia. However,, he is so tired and he has an upset stomach every single day. Could this be a by product of the stress on his system of the stroke?
Posted Wed, 7 Aug 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

I am glad to note that your husband had very little symptoms after stroke. Most importantly, he only had mild dysarthria, but no aphasia.

Regarding his current symptoms, they could be related to stress, and also depression, as both are common during the periods following stroke (post-stroke depression).

Aspirin, a blood thinner may cause acidity and heart burn at times. Aspirin is commonly given to stroke patients to prevent stroke.

Your husband may benefit from counseling and antidepressants (if needed).
I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor